# SDR CA131104021

- Difficulty date: October 15, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fluctuates
- Location: Nr 2 Torque
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) THE PILOT WAS REQUIRED TO USE EMERGENCY PROCEDURE DUE TO A TORQUE FLUCTUATION FROM THE NR 2 ENGINE.  INVESTIGATION IS ONGOING.
